# SDR AALA201603039003

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 41,319 hours, 27,319 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ACFT WAS GNDED.  ON TAKEOFF AFTER THRUST WAS SET TO FLEX, ECAM  WARNING, AUTO FLT & AUTO THROTTLE OFF.  DISCONTINUED TAKEOFF AROUND 50KTS OR LESS.  FOUND NO ASSOCIATED  AUTO FLT & AUTO THROTTLE FAILURE MSGS.  RESET FMGC 1 & 2 IAW AMM 22-31-00.  PERFORMED AFS & LAND VERIFY TEST.  TESTED OK, NO FAULTS, OK FOR SERVICE.
